# SDR 2006FA0000548

- Difficulty date: May 17, 2006
- Submitted: June 5, 2006
- Operation: General aviation
- Aircraft: N123GJ
- Make and model: Cessna 172N
- Aircraft serial: 17270706
- Engine: Lyc O320*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION FO THE PROPELLER IT WAS NOTICED THAT THERE WERE CRACKS AROUND 3 OF THE BOLT HOLWS OD THE FORWARD SPINNER BULKHEAD.  THE PROBABLE CAUSE IS THAT THE BULKHEAD IS BEING STRESSED AND BENT AS IT IS BEING TIGHTENED AGAINST THE PROPELLER HUB.  IT IS SUGGESTED THAT THE SPINNER BULKHEAD BE MADE OF A THICKER MATERIAL.  (K)
